It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

Overuse of skin numbing creams can cause death, FDA says

page: 1
0

log in

join
share:

posted on Feb, 6 2007 @ 11:02 PM
link   
Source

Even simple external creams must be taken seriously. It may look harmless but it can cause death. According to FDA.


WASHINGTON (Reuters) -- People who use large amounts of skin-numbing creams and lotions, often in conjunction with cosmetic procedures, are at risk of irregular heartbeats, seizures and even death, U.S. health officials warned Tuesday.



The Food and Drug Administration, citing two deaths, said such topical anesthetics can be applied in amounts so large that a lethal dose of the chemicals can enter the bloodstream.


Not the first time that I heard of this, but it is alarming indeed.



[edit on 6-2-2007 by searching_for_truth]




posted on Feb, 6 2007 @ 11:08 PM
link   
The skin is the largest organ in/on the body. I have heard stories of children dying from overusing body sprays and such.

I use Ambesol on occasion for sensitive teeth, maybe not any more.



posted on Feb, 6 2007 @ 11:25 PM
link   
I wonder if those numbing sprays that the athletes use for sports like the one that we usually see being used in soccer is as dangerous as well.



new topics
 
0

log in

join